English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51510/86705 (59%)
Visitors : 8276393      Online Users : 93
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41237


    Title: Equilibria of pairs of nonlinear maps associated with cones
    Authors: Barker, George P.;Neumann-coto, Max;Schneider, Hans;Takane, Martha;譚必信;Tam, Bit-shun
    Contributors: 淡江大學數學學系
    Keywords: Proper cone;convex set;nonlinear map;equilibrium point;Ky Fan;Borsuk-Ulam
    Date: 2005-03
    Issue Date: 2010-01-28 07:02:46 (UTC+8)
    Publisher: Springer
    Abstract: Let K1, K2 be closed, full, pointed convex cones in finite-dimensional real vector spaces of the same dimension, and let F : K1 → span K2 be a homogeneous, continuous, K2-convex map that satisfies F(∂K1) ∩ int K2=∅ and FK1 ∩ int K2 ≠ ∅. Using an equivalent formulation of the Borsuk-Ulam theorem in algebraic topology, we show that we have F(K1∖{0})∩(−K2)=∅F(K1∖{0})∩(−K2)=∅ and K2⊆FK1.K2⊆FK1. We also prove that if, in addition, G : K1 → span K2 is any homogeneous, continuous map which is (K1, K2)-positive and K2-concave, then there exist a unique real scalar ω0 and a (up to scalar multiples) unique nonzero vector x0 ∈ K1 such that Gx0 = ω0Fx0, and moreover we have ω0 > 0 and x0 ∈ int K1 and we also have a characterization of the scalar ω0. Then, we reformulate the above result in the setting when K1 is replaced by a compact convex set and recapture a classical result of Ky Fan on the equilibrium value of a finite system of convex and concave functions.
    Relation: Integral Equations and Operator Theory 51(3), pp.357-373
    DOI: 10.1007/s00020-003-1259-3
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML125View/Open
    index.html0KbHTML23View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback